# SDR GLBA96042

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Prox Sensor
- Part number: 922AAZYA6P2722A
- Condition: Failed
- Location: Lt Stab Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MYR - CREW REPORTED AURAL WARNING INDICATING UNSAFE TRIM SETTING ON TAKEOFF.  ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MX REMOVED AND REPLACED LEFT TRIM PROX SENSOR.  SYSTEM OPS CHECK GOOD.  (M)
